MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A stryker field service representative (fsr) evaluated the customer's device and was able to verify and duplicate the reported issue.Stryker's fsr disassembled the rear case, refitted the battery pin to the washer and the battery terminal nuts were tightened.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
 
Event or Problem Description
The customer contacted stryker to report that a battery pin of their device had been pushed in, with the result that the battery could not be inserted into the well.In this state the device would be inoperable and defibrillation therapy would not be available, if needed.There was no patient involvement reported with the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Section h11, additional mfg narrative of the initial medwatch report indicates: "a stryker field service representative (fsr) evaluated the customer's device and was able to verify and duplicate the reported issue.Stryker's fsr disassembled the rear case, refitted the battery pin to the washer and the battery terminal nuts were tightened.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer." section h11, additional mfg narrative of the initial medwatch report should indicate: "a stryker field service representative (fsr) evaluated the customer's device and was able to verify and duplicate the reported issue.Stryker's fsr disassembled the rear case, refitted the battery pin into the washer and the battery terminal nuts were tightened to resolve the reported issue.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.The root cause of the reported issue was determined to be loose battery pins/ connector cable to power pcb assembly.".

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key19179954
Report Number0003015876-2024-01269
Device Sequence Number6989199
Product Code MKJ
UDI-Device Identifier00883873871621
UDI-Public00883873871621
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001964
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer08/21/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown